Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2023 | Published | Journal Article | IST-REx-ID: 14245 |

Horesh, Tal, and Amos Nevo. “Horospherical Coordinates of Lattice Points in Hyperbolic Spaces: Effective Counting and Equidistribution.” Pacific Journal of Mathematics, vol. 324, no. 2, Mathematical Sciences Publishers, 2023, pp. 265–94, doi:10.2140/pjm.2023.324.265.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12793 |

Yu, Hongjie. “ A Coarse Geometric Expansion of a Variant of Arthur’s Truncated Traces and Some Applications.” Pacific Journal of Mathematics, vol. 321, no. 1, Mathematical Sciences Publishers, 2022, pp. 193–237, doi:10.2140/pjm.2022.321.193.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv